# SDR ASOA04621

- Difficulty date: August 22, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R950159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE SPIDER DUCT BRACKET IN THE AFT EQUIPMENT BAY WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SPIDER DUCT BRACKET IN THE AFT EQUIPMENT BAY.  (M)
